Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 8, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Jul 31, 2022, 5:24 PM EDT for Onslow County, North Carolina. It was in force for 14 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2022, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 31, 2022, 5:38 PM EDT
- In force
- 14 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 30 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 5:31 PM EDT | TSTM WND GST 60 | 1 Nne Jacksonville, NC | HAM RADIO RELAYED REPORT OF 50-60 MPH GUSTS AT THE INTERSECTION OF HWY17 AND WESTERN BLVD. IN JACKSONVILLE. TIME BASED ON RADAR. |
| Jul 31, 5:33 PM EDT | TSTM WND GST 54 | New River Station, NC | NEW RIVER AWOS OBSERVED A 54 MPH WIND GUST. |
| Jul 31, 5:33 PM EDT | MARINE TSTM WIND 54 | New River Station, NC | NEW RIVER AWOS REPORTED A 47 KNOT/54 MPH WIND GUST. |
| Jul 31, 5:37 PM EDT | TSTM WND DMG | Piney Green, NC | HAM RADIO RELAYED REPORTED OF BRANCHES DOWN AT THE INTERSECTION OF PINEY GREEN RD. AND COUNTRY CLUB RD. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2087 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
037
WFUS52 KMHX 312124
TORMHX
NCC133-312200-
/O.NEW.KMHX.TO.W.0008.220731T2124Z-220731T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
524 PM EDT Sun Jul 31 2022
The National Weather Service in Newport has issued a
* Tornado Warning for...
Central Onslow County in eastern North Carolina...
* Until 600 PM EDT.
* At 523 PM EDT, a severe thunderstorm capable of producing a tornado
was located over New River Station, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Jacksonville, New River Station, Pumpkin Center, Piney Green, Camp
Lejeune Center, Swansboro, Hubert, Midway Park, Verona, Silverdale,
Hammocks Beach and Hammocks Beach State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Life-threatening flash flooding is also occuring or is imminent.
Avoid taking shelter in flooded or flood prone areas. If indoors,
move to an interior room on the lowest dry floor. If in a car,seek
shelter in a sturdy building away from the flooding.
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3475 7751 3485 7720 3484 7720 3482 7718
3481 7720 3480 7717 3478 7717 3478 7715
3477 7716 3468 7710 3468 7711 3466 7709
3465 7710 3464 7710 3465 7708 3463 7707
3461 7751
TIME...MOT...LOC 2123Z 259DEG 34KT 3469 7744
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SGK1 follow-up statement
706
WWUS52 KMHX 312138
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
538 PM EDT Sun Jul 31 2022
NCC133-312147-
/O.CAN.KMHX.TO.W.0008.000000T0000Z-220731T2200Z/
Onslow NC-
538 PM EDT Sun Jul 31 2022
...THE TORNADO WARNING FOR CENTRAL ONSLOW COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
Onslow County until 6 pm.
LAT...LON 3475 7751 3485 7720 3484 7720 3482 7718
3481 7720 3480 7717 3478 7717 3478 7715
3477 7716 3468 7710 3468 7711 3466 7709
3465 7710 3464 7710 3465 7708 3463 7707
3461 7751
TIME...MOT...LOC 2137Z 259DEG 34KT 3472 7727
$$
SGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Jul 31, 4:25 PM EDT, 59 minutes earlier.
Area forecast discussion, Jul 31, 4:25 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 425 PM EDT Sun Jul 31 2022 .SYNOPSIS... Warms front continues to lift north this evening exiting ENC tonight. Afterwards typical summertime pattern returns early to mid week with only widely scattered afternoon and evening thundershowers. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... As of 415 PM Sun... Latest surface observations have the previously mentioned warm front located near the NC/VA border this afternoon. This warm front will continue to slowly lift N'wards this afternoon eventually exiting NC by tonight. This will allow for the ongoing shower and thunderstorm activity to finally exit the FA tonight. Latest mesoanalysis shows widespread SBCAPE values between 2500-4000 J/kg across the area this afternoon and PWATS still around 2.0-2.5 inches. However, with little to no shear and weak mid- level lapse rates ongoing shower and thunderstorm activity will remain rather disorganized with only the occasional brief wet microburst or brief isolated tornado and/or waterspout in the most robust convection this afternoon. Precip will gradually exit the region tonight from south to north as the warm front continues northwards further into Virginia allowing the CWA to dry out some late tonight. Highs were tempered by the fairly widespread cloud cover today only reaching the mid 80s in most locations. Sfc warm front will continue to lift into VA overnight while weak lows continue to develop along it. Moderate to locally heavy rain threat will persist through late evening across the northern tier. HREF shows PWATs across the southern forecast area falling to ~1.5" overnight. Lows this evening will get down into the mid to upper 70s across the CWA this evening. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... As of 4 PM Sun...Drier conditions expected to start the work week, as the previously mentioned warm front will be north of the region with broad swrly flow ensuing. However, shortwave troughing expected over the Mid Atlantic may generate a few storms later in the afternoon, esp nrn half of the FA, though limited PoPs to no higher than 40% as models keep any shower or storm development rather limited. Hot conditions return with highs in the mid 90s inland to near 90 coast. TD's won't be high enough to warrant heat adv criteria, though readings still uncomfortable with 100-105 degrees expected in the afternoon. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... As of 415 AM Sun...A more typical summertime pattern returns this week with only iso to widely sct afternoon storms mainly for inland zones. Tuesday through Saturday...Typical inland weak troughing and Bermuda high pressure offshore makes its return. Therefore more typical widely sct interior showers/storms expected each afternoon to early evening, with most coastal locales remaining dry. Upper ridge will be in place with slightly above normal temps and heat indices between 100-105 degrees each afternoon. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SHORT TERM /through tonight/... As of 2 PM Sun... A mix of VFR and MVFR ceilings are currently spread across the CWA this afternoon as numerous showers and thunderstorms have developed and have at least a mention of VCTS across all TAF sites and introduced a tempo group for TSRA across EWN/PGV given current coverage of activity. Showers and storms will taper off from south to north this evening as the warm front lifts into VA allowing for VFR ceilings to once again return to the FA tonight. Patchy fog will be possible late tonight and early Mon morning inland if winds are able to decouple. For now have not put this in the TAFs just yet as there remains a fair amount of uncertainty but will keep mention of this threat in the discussion. VFR ceilings are forecast for the remainder of the forecast period. LONG TERM /Monday through Thursday/... As of 345 AM Sun...Predominant VFR conditions are expected, although at least brief sub-VFR in early morning fog and/or stratus will also be possible each day, especially in locations that see any rain. && .MARINE... SHORT TERM /through tonight/... As of 420 PM Sun... Previously mentioned warm front has lifted N of Kill Devil Hills this afternoon and will continue to slowly exit the region this evening. Behind this front 10-15 knots S-SW'rly winds currently persist with 2-3 foot seas found along all the coastal waters. SW winds increase to 15-20 kt tonight, with potential for some occasional gusts to 25 kt south of Hatteras towards sunrise Monday morning. 15-20 knot winds with occasional gusts to 25 knots will then be possible along much of the coastal waters south of Cape Hatteras and across the Pamlico SOund Monday morning and afternoon with the potential for SCA conditions across these same areas by Monday night. Seas will building to 2-4 ft tonight and 3-5 ft early Monday morning occasionally reaching 6 ft at times between Cape Lookout and Hatteras Monday afternoon and evening. LONG TERM /Monday night through Thursday/... As of 345 AM Sun...Moderate swrly flow develops on Mon, increasing to 15-20 kt in the afternoon with seas building to 3-5 ft but conditions should remain sub SCA levels despite some ocnl gusts to 25 kt at times. General swrly flow expected Tue into Thu with speeds around 10-15 kt. Seas subside to 2-4 ft later Tue, then 2-3 ft Wed into Thu. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...RCF SHORT TERM...RCF LONG TERM...TL AVIATION...TL/RCF MARINE...TL/RCF
Hazardous weather outlook, Jul 31, 4:05 AM EDT, 13 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 405 AM EDT Sun Jul 31 2022 NCZ029-044>047-079>081-090>092-094-193-194-198-203-010815- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow-Northern Outer Banks- 405 AM EDT Sun Jul 31 2022 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms are expected through early this evening. A few strong to severe storms are possible. The main threats will be locally heavy rain, damaging wind gusts, and the potential for an isolated tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-204-205-010815- West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- Hatteras Island- 405 AM EDT Sun Jul 31 2022 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE HATTERAS... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. Scattered to numerous showers and thunderstorms are expected through early this evening. A few strong to severe storms are possible. The main threats will be locally heavy rain, damaging wind gusts, and the potential for an isolated tornado. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 31, 4:14 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
414 PM EDT Sun Jul 31 2022
NCZ090>092-198-312115-
Jones NC-Lenoir NC-Inland Onslow NC-Duplin NC-
414 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of northwestern Jones,
southwestern Lenoir, northwestern Onslow and eastern Duplin Counties
through 515 PM EDT...
At 413 PM EDT, Doppler radar was tracking a strong thunderstorm over
Beulaville, or 16 miles east of Warsaw, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Richlands, Beulaville, Deep Run, Chinquapin, Pleasant Hill, Potters
Hill, Petersburg, Albert J Ellis Airport, Richlands South, Pink Hill,
Lyman and Hargetts Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3479 7785 3513 7779 3520 7751 3483 7755
TIME...MOT...LOC 2013Z 256DEG 15KT 3494 7782
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DAGSpecial weather statement, Jul 31, 4:15 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
415 PM EDT Sun Jul 31 2022
NCZ045-046-080-081-312045-
Washington NC-Beaufort NC-Mainland Hyde NC-Tyrrell NC-
415 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of Washington,
northwestern Hyde, north central Beaufort and northwestern Tyrrell
Counties through 445 PM EDT...
At 415 PM EDT, Doppler radar was tracking a strong thunderstorm near
Roper, or 7 miles east of Plymouth, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Plymouth, Pungo, Columbia, Woodley, Pike Road, Wenona, Westover,
Pleasant Grove, Scuppernong, Phelps Lake, Pungo Lake, Mackeys, Roper
and Creswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3592 7622 3569 7642 3562 7671 3584 7677
3594 7669 3595 7669 3594 7673 3595 7672
3599 7640
TIME...MOT...LOC 2015Z 231DEG 27KT 3583 7663
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
41Special weather statement, Jul 31, 4:44 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
444 PM EDT Sun Jul 31 2022
NCZ045-046-081-312115-
Washington NC-Mainland Hyde NC-Tyrrell NC-
444 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of eastern Washington,
northwestern Hyde and Tyrrell Counties through 515 PM EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Phelps Lake, or 17 miles east of Plymouth, moving northeast at 30
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alligator, Columbia, Woodley, Newfoundland, Scuppernong, Phelps Lake
and Creswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3610 7625 3610 7623 3597 7601 3590 7604
3566 7641 3583 7659 3596 7656 3611 7626
TIME...MOT...LOC 2043Z 231DEG 27KT 3582 7645
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
41Special weather statement, Jul 31, 4:44 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
444 PM EDT Sun Jul 31 2022
NCZ194-195-312115-
West Carteret NC-Southern Craven NC-
444 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of southeastern Craven
and west central Carteret Counties through 515 PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newport, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Havelock, Morehead City, Newport, Harlowe, Wildwood, North Harlowe,
Crab Point Village and Mitchell Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3475 7702 3490 7700 3493 7671 3472 7669
TIME...MOT...LOC 2044Z 268DEG 18KT 3482 7695
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RCFSpecial weather statement, Jul 31, 4:49 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
449 PM EDT Sun Jul 31 2022
NCZ079-090-091-312115-
Greene NC-Lenoir NC-Duplin NC-
449 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of southwestern Greene,
northwestern Lenoir and northeastern Duplin Counties through 515 PM
EDT...
At 449 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Creek, or near Goldsboro, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinston, La Grange, Snow Hill, Dawson, Institute, Jason, Kinston
Regional Jetport, Sandy Bottom and Shine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3518 7783 3534 7782 3538 7780 3540 7780
3543 7783 3546 7783 3551 7766 3518 7753
3511 7784 3518 7784
TIME...MOT...LOC 2049Z 252DEG 23KT 3530 7795
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
41Special weather statement, Jul 31, 5:16 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
516 PM EDT Sun Jul 31 2022
NCZ079-091-193-312145-
Greene NC-Lenoir NC-Northern Craven NC-
516 PM EDT Sun Jul 31 2022
...A strong thunderstorm will impact portions of northwestern Jones,
Greene, Lenoir, west central Craven and southwestern Pitt Counties
through 545 PM EDT...
At 516 PM EDT, Doppler radar was tracking a strong thunderstorm near
Institute, or near La Grange, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinston, La Grange, Grifton, Snow Hill, Dawson, Maury, Ormondsville,
Graingers, Institute, Jason, Lizzie, Kinston Regional Jetport,
Hookerton, Dover, Sandy Bottom, Castoria, Shine, Fort Run VFD and
Bull Head VFD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3557 7759 3553 7756 3552 7750 3550 7751
3544 7747 3541 7747 3537 7744 3518 7738
3523 7746 3524 7752 3517 7751 3519 7778
3558 7782
TIME...MOT...LOC 2116Z 270DEG 22KT 3530 7771
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
41The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:22 AM EDT | Special Marine Warning | MHX | 53 min | |
| Jul 31, 3:38 AM EDT | Special Marine Warning | MHX | 52 min | |
| Jul 31, 4:08 AM EDT | Special Marine Warning | MHX | 67 min | |
| Jul 31, 4:14 AM EDT | Special Weather Statement | MHX | Hyde | 31 min |
| Jul 31, 6:02 AM EDT | Special Marine Warning | MHX | 58 min | |
| Jul 31, 8:35 AM EDT | Special Marine Warning | MHX | 40 min | |
| Jul 31, 9:57 AM EDT | Special Weather Statement | MHX | Carteret | 33 min |
| Jul 31, 10:19 AM EDT | Special Marine Warning | MHX | 26 min | |
| Jul 31, 12:28 PM EDT | Special Weather Statement | MHX | Craven | 32 min |
| Jul 31, 12:59 PM EDT | Special Weather Statement | MHX | Pamlico | 31 min |
| Jul 31, 1:10 PM EDT | Special Weather Statement | MHX | Beaufort | 35 min |
| Jul 31, 1:27 PM EDT | Special Weather Statement | MHX | Onslow | 33 min |
| Jul 31, 1:42 PM EDT | Special Weather Statement | MHX | Jones | 33 min |
| Jul 31, 2:14 PM EDT | Special Weather Statement | MHX | Greene | 31 min |
| Jul 31, 2:23 PM EDT | Special Weather Statement | MHX | Jones | 37 min |
| Jul 31, 2:43 PM EDT | Special Weather Statement | MHX | Pitt | 32 min |
| Jul 31, 3:17 PM EDT | Special Weather Statement | MHX | Beaufort | 28 min |
| Jul 31, 3:44 PM EDT | Special Weather Statement | MHX | Martin | 31 min |
| Jul 31, 3:51 PM EDT | Special Weather Statement | MHX | Duplin | 54 min |
| Jul 31, 3:58 PM EDT | Special Weather Statement | MHX | Washington | 17 min |
| Jul 31, 4:14 PM EDT | Special Weather Statement | MHX | Duplin | 61 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | MHX | Washington | 30 min |
| Jul 31, 4:22 PM EDT | Special Marine Warning | MHX | 53 min | |
| Jul 31, 4:44 PM EDT | Special Weather Statement | MHX | Tyrrell, Washington | 31 min |
| Jul 31, 4:44 PM EDT | Special Weather Statement | MHX | Carteret | 31 min |
| Jul 31, 4:49 PM EDT | Special Weather Statement | MHX | Greene, Lenoir | 26 min |
| Jul 31, 4:59 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Onslow | 61 min |
| Jul 31, 5:01 PM EDT | Special Marine Warning | MHX | 89 min | |
| Jul 31, 5:16 PM EDT | Special Weather Statement | MHX | Greene, Lenoir | 29 min |
| Jul 31, 5:42 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 63 min |
| Jul 31, 5:59 PM EDT | Special Marine Warning | MHX | 61 min | |
| Jul 31, 6:06 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Pamlico | 54 min |
| Jul 31, 6:36 PM EDT | Special Marine Warning | MHX | 84 min | |
| Jul 31, 7:00 PM EDT | Special Weather Statement | MHX | Carteret, Pamlico | 30 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.